Academic Journals Database
Disseminating quality controlled scientific knowledge

New application of sine-cosine method for the generalized (2+1)-dimensional nonlinear evolution equations

ADD TO MY LIST
 
Author(s): Malihe Najafi | Somayeh Arbabi | Mohammad Najafi

Journal: International Journal of Advanced Mathematical Sciences
ISSN 2307-454X

Volume: 1;
Issue: 2;
Start page: 45;
Date: 2013;
Original page

ABSTRACT
By means of the idea of sine-cosine method, some analytic solutions for the generalized (2+1)-dimensional nonlinear evolution equations are presented. (2+1)-dimensional breaking soliton equation and (2+1)-dimensional Calogero Bogoyavlenskii-Schiff (CBS) equation and (2+1)-dimensional Bogoyavlenskii’s Breaking soliton equation are chosen to illustrate the effectiveness of the method.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?